Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 13, 2016, 3:02 PM CST. It took effect at Feb 14, 2016, 12:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2016, 3:02 PM CST (21:02 UTC)
- In effect from
- Feb 14, 2016, 12:00 PM CST
- Expired
- Feb 15, 2016, 3:05 AM CST
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
810 WHUS73 KMKX 132102 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 PM CST SAT FEB 13 2016 ...GUSTY SOUTHEAST WINDS EXPECTED SUNDAY AHEAD OF A TROUGH... .SOUTHEAST WINDS WILL INCREASE ON SUNDAY AHEAD OF A TROUGH OF LOW PRESSURE. WAVES WILL RISE AS WELL TO THE 3 TO 5 FOOT RANGE IN ICE FREE AREAS. LMZ643>646-140515- /O.NEW.KMKX.SC.Y.0016.160214T1800Z-160215T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 302 PM CST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY. * WINDS: SOUTHEAST 15 TO 25 KNOTS GRADUALLY SHIFTING SOUTHWEST SUNDAY NIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
025 WHUS73 KMKX 140246 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CST SAT FEB 13 2016 ...BRISK SOUTHEAST WINDS EXPECTED SUNDAY... .SOUTHEAST WINDS WILL INCREASE ON SUNDAY AHEAD OF A TROUGH OF LOW PRESSURE. WAVES WILL RISE AS WELL TO THE 3 TO 5 FOOT RANGE IN ICE FREE AREAS. LMZ643>646-141100- /O.CON.KMKX.SC.Y.0016.160214T1800Z-160215T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 PM CST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... * WINDS: SOUTHEAST 15 TO 25 KNOTS GRADUALLY SHIFTING SOUTHWEST SUNDAY NIGHT. * WAVES: 3 TO 5 FEET. SOME 4 TO 6 FOOT WAVES POSSIBLE NORTH TOWARD SHEBOYGAN. * FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE FREE AREAS SUNDAY AFTERNOON AND INTO SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
690 WHUS73 KMKX 140935 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 AM CST SUN FEB 14 2016 ...BRISK SOUTHERLY WINDS AND HIGH WAVES THIS AFTERNOON AND TONIGHT... .SOUTH TO SOUTHEAST WINDS WILL BECOME BRISK THIS AFTERNOON AHEAD OF A TROUGH OF LOW PRESSURE. WAVES WILL BUILD TO THE 3 TO 5 FOOT RANGE IN ICE FREE AREAS...MAINLY NORTH OF NORTH POINT LIGHTHOUSE. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO THE EVENING WITH THE WINDS DIMINISHING AFTER MIDNIGHT. LMZ643>646-141745- /O.CON.KMKX.SC.Y.0016.160214T1800Z-160215T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 AM CST SUN FEB 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY... * WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH HIGHER GUSTS...THEN DIMINISHING AFTER MIDNIGHT AND BECOMING SOUTH TO SOUTHWEST. * WAVES: 3 TO 5 FEET NORTH OF NORTH POINT LIGHTHOUSE IN ICE FREE AREAS. 1 TO 3 FOOT WAVES IN ICE FREE AREAS SOUTH OF NORTH POINT LIGHTHOUSE. * FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE FREE AREAS THIS AFTERNOON AND INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
404 WHUS73 KMKX 141509 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 AM CST SUN FEB 14 2016 ...BRISK SOUTHERLY WINDS AND HIGH WAVES THIS AFTERNOON AND TONIGHT... .SOUTH TO SOUTHEAST WINDS WILL BECOME BRISK THIS AFTERNOON AHEAD OF A TROUGH OF LOW PRESSURE. WAVES WILL BUILD TO THE 4 TO 6 FOOT RANGE IN ICE FREE AREAS...HIGHEST NORTH OF NORTH POINT LIGHTHOUSE. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE INTO THE EVENING WITH THE WINDS DIMINISHING AFTER MIDNIGHT. LMZ643>646-142315- /O.CON.KMKX.SC.Y.0016.160214T1800Z-160215T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 AM CST SUN FEB 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH HIGHER GUSTS... THEN DIMINISHING AFTER MIDNIGHT AND BECOMING SOUTH TO SOUTHWEST. * WAVES: 4 TO 6 FEET NORTH OF NORTH POINT LIGHTHOUSE IN ICE FREE AREAS. 1 TO 3 FOOT WAVES IN ICE FREE AREAS SOUTH OF NORTH POINT LIGHTHOUSE. * FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE FREE AREAS THIS AFTERNOON AND INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
696 WHUS73 KMKX 142137 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 PM CST SUN FEB 14 2016 ...GUSTY WINDS AND HIGH WAVES INTO TONIGHT... .GUSTY SOUTHEAST WINDS AND HIGH WAVES ARE EXPECTED TO LINGER INTO THIS EVENING...AS A TROUGH OF LOW PRESSURE PASSES JUST SOUTH OF THE REGION. THE HIGHEST WAVES ARE EXPECTED TO BE NORTH OF NORTH POINT LIGHTHOUSE. THE BRISK WINDS AND HIGH WAVES WILL DIMINISH LATER TONIGHT. LMZ643>646-150545- /O.CON.KMKX.SC.Y.0016.000000T0000Z-160215T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 PM CST SUN FEB 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS: SOUTHEAST 15 TO 25 KNOTS...VEERING SOUTH AND WEAKENING AFTER MIDNIGHT. * WAVES: 4 TO 6 FEET NORTH OF NORTH POINT LIGHTHOUSE...IN ICE FREE AREAS. 2 TO 4 FOOT WAVES IN ICE FREE AREAS SOUTH OF NORTH POINT LIGHTHOUSE. WAVES SUBSIDING BELOW 4 FEET BY LATE TONIGHT. * FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE FREE AREAS INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
740 WHUS73 KMKX 150249 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 PM CST SUN FEB 14 2016 ...BRISK SOUTHEAST WINDS DIMINISHING LATE... .BRISK SOUTHEAST WINDS AND HIGH WAVES ARE EXPECTED INTO TONIGHT... AS A TROUGH OF LOW PRESSURE PASSES JUST SOUTH OF THE REGION. THE HIGHEST WAVES ARE EXPECTED TO BE NORTH OF NORTH POINT LIGHTHOUSE. THE BRISK WINDS AND HIGH WAVES WILL DIMINISH LATER TONIGHT. LMZ643>646-151100- /O.CON.KMKX.SC.Y.0016.000000T0000Z-160215T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 849 PM CST SUN FEB 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS: SOUTHEAST 15 TO 25 KNOTS...VEERING SOUTH AND WEAKENING AFTER MIDNIGHT. * WAVES: 4 TO 6 FEET NORTH OF NORTH POINT LIGHTHOUSE...IN ICE FREE AREAS. 2 TO 4 FOOT WAVES IN ICE FREE AREAS SOUTH OF NORTH POINT LIGHTHOUSE. WAVES SUBSIDING LATE TONIGHT. * FREEZING SPRAY: MODERATE FREEZING SPRAY IS EXPECTED IN ICE FREE AREAS INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
196 WHUS73 KMKX 150905 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 AM CST MON FEB 15 2016 ...WINDS AND WAVES SUBSIDING... .LIGHT OFFSHORE WINDS AND LOWER WAVE HEIGHTS NOW PREVAIL OVER THE NEARSHORE WATERS. LMZ643>646-151015- /O.CAN.KMKX.SC.Y.0016.000000T0000Z-160215T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 AM CST MON FEB 15 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. LIGHT OFFSHORE WINDS AND LOWER WAVE HEIGHTS NOW PREVAIL OVER THE NEARSHORE WATERS. $$ WWW.WEATHER.GOV/MKX MG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 10:13 AM CST, 4 hours 49 minutes earlier.
Area forecast discussion, Feb 13, 10:13 AM CST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1013 AM CST SAT FEB 13 2016 .AVIATION/18Z TAFS/...VFR SKC CONTINUES WITH HIGH PRESSURE DOMINATING WELL INTO THE EVENING HOURS. 700 MILLIBAR RH ON THE INCREASE BUT NOT UNTIL AFTER 06Z. IN FACT...MODELS KEEP MUCH OF NE CWA LARGELY CLOUD FREE FOR MUCH OF THE NIGHT. SFC RIDGE AXIS POSITIONED ACROSS FAR ERN WI AT 06Z AND THEN INTO THE OH VLY LATER IN THE NIGHT. LATEST MODELS CONTINUE TO SHOW SPREADING ACROSS SRN WI SUNDAY MORNING IN RESPONSE TO INCREASING LLVL WAA AND APPCHNG SHORTWAVE. CONSIDERABLE LOW AND MID LEVEL DRY AIR PER BUFKIT IS PROGGD TO SATURATE RAPIDLY IN A TOP/DOWN FASHION DURING THE MORNING AS VERTICAL MOTION FIELD RAMPS UP WITHIN A DEEP DENDRITIC GROWTH ZONE. HARD TO ARGUE WITH THE TRENDS IN MOS WITH CIGS/VSBYS SHOWING A LOWERING TREND TO IFR LEVELS. ATTM EXPECTING NO MAJOR SNOWFALL ACCUMS OR TIMING. PC && .PREV DISCUSSION... /ISSUED 349 AM CST SAT FEB 13 2016/ TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH. TEMPS THIS MORNING ARE NOT AS COLD AS PREVIOUSLY THOUGHT THUS WIND CHILL TEMPS ARE SLIGHTLY WARMER AS WELL. THE WIND CHILLS TEMPS HOWEVER WILL BE CLOSE ENOUGH TO THE CRITERIA TO MAINTAIN THE ADVISORY UNTIL 9 AM. OTHERWISE THE LARGE ARCTIC HIGH WILL SLOWLY MOVE ACROSS SRN WI THIS AFT AND EVE. HIGHS WILL RANGE FROM 9-14F. FOR TNT...VERY COLD TEMPS ONCE AGAIN EXPECTED WITH LIGHT WINDS AND CLEAR SKIES MUCH OF THE NIGHT. HIGH CLOUDS WILL THEN INCREASE FROM WEST TO EAST MAINLY AFTER MIDNIGHT IN RESPONSE TO A STRONG SHORTWAVE TROUGH MOVING FROM ERN WY TO WRN IA. RISING TEMPS ARE EXPECTED TOWARD MORNING. SUNDAY...FORECAST CONFIDENCE...HIGH SNOW IS EXPECTED SUNDAY AND SUNDAY NIGHT...WITH CURRENT FORECAST TOTALS RANGING FROM 2.5 INCHES IN THE NORTHEAST...TO 5 INCHES FAR SOUTHWEST. SNOW WILL LIKELY BEGIN EARLY SUNDAY MORNING AS LEADING PUSH OF WARM ADVECTION MOVES IN. SNOW WILL THEN CONTINUE AS A SHORTWAVE MOVES THROUGH IN THE AFTERNOON. SOME DIFFERENCES AMONG MODELS WITH THE STRENGTH AND PLACEMENT OF THE WAVE...BUT ENOUGH OVERLAP BETWEEN SOLUTIONS FOR HIGH POPS. A SECOND WEAKER WAVE WILL KEEP THE SNOW GOING INTO THE NIGHT...TAPERING OFF WEST TO EAST THE SECOND HALF OF THE NIGHT. GENERALLY WENT WITH A 20 TO 1 SNOW TO LIQUID RATIO FOR THIS SYSTEM GIVEN THICKNESSES AND TEMPS. ONE THING TO NOTE THOUGH IS A VERY DEEP SATURATED LAYER WITHIN THE DENDRITE GROWTH ZONE...FROM THE SURFACE TO AROUND 600 MB. IF SOME OF THE BETTER LIFT ENDS UP IN THIS DEEP DGZ...MAY END UP WITH HIGHER SNOW RATIOS. COULD SEE A LITTLE LAKE ENHANCEMENT SUNDAY AFTERNOON AND EVENING...PARTICULARLY FROM MILWAUKEE NORTHWARD. SFC TO 850 MB MEAN WINDS WILL BE SOUTHEAST FOR A TIME...WITH SFC TO 850 TEMP DIFFERENCE OF 13-15C. NOT EXPECTING THIS TO ADD A SIGNIFICANT AMOUNT TO SYSTEM TOTALS...AS THE ENHANCEMENT LOOKS BORDERLINE AND FAIRLY BRIEF. MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM A WEAK WAVE IS PROGGED TO MOVE THROUGH MONDAY...BUT MOISTURE AND LIFT ARE VERY LIMITED...SO WENT DRY. YET ANOTHER WAVE IS EXPECTED TUESDAY...BUT THE BULK OF MOISTURE/LIFT WILL REMAIN SOUTH NEAR THE SURFACE LOW. STILL...COULD SEE A FEW SNOWFLAKES AS THE WAVE MOVES THROUGH...SO KEPT SOME LOW POPS. SHOULD BE DRY WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA. THERE ARE SOME DIFFERENCES AMONG MODELS FOR TEMPS THE FIRST HALF OF NEXT WEEK...BUT AN OVERALL CONSENSUS BLEND SUGGESTS NEAR TO A BIT ABOVE NORMAL TEMPS MONDAY/TUESDAY. LOOKS COLDER THEN WEDNESDAY BEHIND THE DEPARTING TROUGH. THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM LOW LEVEL FLOW WILL TURN SOUTHERLY THURSDAY AS STRENGTHENING HIGH PRESSURE SHIFTS EASTWARD...WHILE A STRONG LOW APPROACHES FROM THE WEST. TEMPS WILL RECOVER BACK TO A BIT ABOVE NORMAL...LIKELY GETTING EVEN MILDER FRIDAY AS THE LOW MOVES THROUGH BY EVENING. PRECIP MAY DEVELOP THURSDAY NIGHT AHEAD OF THE LOW...WITH RAIN OR FREEZING RAIN POSSIBLE IN THE EVENING...DEPENDING ON TEMPS AS THE PRECIP ARRIVES. MODELS SUGGEST ALL RAIN AFTER MIDNIGHT AS MILDER AIR CONTINUES TO PUSH IN TO SOUTHERN WISCONSIN. RAIN CHANCES ARE THEN FORECAST TO PERSIST INTO FRIDAY EVENING. AVIATION/12Z TAFS/...VFR CONDITIONS AND MO CLEAR SKIES TODAY AND THIS EVENING. HIGH CLOUDS INCREASING AFTER 06Z TNT WITH SNOW EXPECTED FOR THE DAYTIME HOURS ON SUNDAY. CIGS TO DROP TO AT LEAST 1 KFT WITH VSBYS TO 1 MILE ON SUN WITH THE SNOW. MARINE...A SMALL CRAFT ADVISORY AND HEAVY FREEZING SPRAY WARNING WILL CONTINUE UNTIL 9 AM. THE BRISK NWLY WINDS WILL CONTINUE TO GRADUALLY WEAKEN TODAY AS HIGH PRESSURE APPROACHES FROM THE WEST. THE WAVES WILL FALL BELOW 4 FEET WITH HEAVY FREEZING SPRAY COMING TO AN END BY 9 AM. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...GEHRING SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Feb 13, 9:03 AM CST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 AM CST SAT FEB 13 2016 WIZ046-047-051-052-056>060-062>072-141515- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 903 AM CST SAT FEB 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WISCONSIN...SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TWO TO FIVE INCHES OF SNOW IS EXPECTED SUNDAY AND SUNDAY NIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS IOWA AND NORTHERN ILLINOIS. THE HEAVIEST AMOUNTS SHOULD BE SOUTH AND WEST OF MADISON WITH PERHAPS 2 TO 3 INCHES OVER EAST CENTRAL WISCONSIN. AREAS OF BLOWING AND DRIFTING SNOW IS POSSIBLE GIVEN THE POWDERY NATURE OF THE SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT THOUGH ANY SNOWFALL REPORTS WILL BE APPRECIATED ON SUNDAY AND SUNDAY NIGHT. LMZ643>646-141515- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 AM CST SAT FEB 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY AND SUNDAY EVENING FOR BRISK SOUTH WINDS AND HIGH WAVES AS A WAVE OF LOW PRESSURE APPROACHES FROM THE WEST. COLLAR WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 9:12 PM CST | Heavy Freezing Spray Warning | MKX | 12 hr | |
| Feb 13, 2:06 PM CST | Winter Weather Advisory | MKX | Dane, Green, Iowa, Lafayette, Rock | 30 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.